edoc

Intersecting subvarieties of abelian varieties with algebraic subgroups of complementary dimension

Habegger, Philipp. (2009) Intersecting subvarieties of abelian varieties with algebraic subgroups of complementary dimension. Inventiones mathematicae, Vol. 176, H. 2. pp. 405-447.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6438878

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Zahlentheorie (Habegger)
UniBasel Contributors:Habegger, Philipp
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Springer International
ISSN:0020-9910
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:06 Nov 2015 10:21
Deposited On:06 Nov 2015 10:21

Repository Staff Only: item control page